Lactimal Rash

B

bluecats

New member
Joined
Apr 17, 2015
Messages
3
Location
Canada
I'm worrying because I got a rash from lactimal and had to stop taking it. I went to the doctor and it's not the fatal one but I am allergic to it. I'm worried because I think it's what made me feel better and now I'm going off it and my psychiatrist isn't giving me anything else for a while.
 
calypso

calypso

Well-known member
Admin
Moderator
Joined
Jan 5, 2011
Messages
42,725
Location
Lancashire
Sorry no-one answered this bluecats, you must be a tad pissed off at that. He has to stop it, as you know, and I suspect wait till its out of your system before starting on anything else. I'm on it and was lucky. But I think other ones can help you.

How is the rash now?
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
6,819
Location
NZ
Thats a bloody shame.
I didnt get the rash but got swollen lymph glands and it affected my immune system. And yep it worked pretty well for my depression like within a week or so. After trying so many other drugs.
My pdoc was away but the pdoc on stopped it
Almost immediately my mood went down hill
So they started it back slowly and my bloods were all over the show happens in 1 out of 10,000 people but I hope they can get you back on maybe slowly
Btw I despite the strange reaction didnt have any physical symptoms!
\So they had me on daily blood tests for several weeks then my immune system returned to normal

Hope something works for you asap x
 
B

blueorange

Well-known member
Joined
Nov 27, 2014
Messages
203
Thats a bloody shame.
I didnt get the rash but got swollen lymph glands and it affected my immune system. And yep it worked pretty well for my depression like within a week or so. After trying so many other drugs.
My pdoc was away but the pdoc on stopped it
Almost immediately my mood went down hill
So they started it back slowly and my bloods were all over the show happens in 1 out of 10,000 people but I hope they can get you back on maybe slowly
Btw I despite the strange reaction didnt have any physical symptoms!
\So they had me on daily blood tests for several weeks then my immune system returned to normal

Hope something works for you asap x
Hey megirl, so you're taking lamictal for the second time with no immune problems? Do I understand it correctly? If this is the case I'll be so happy.

I started Lamictal with 25 mgs, after 10 days I increased the dosage to 50 mgs and at that day my problems started with high fever. Blood cell counts decreased dramatically day by day, fever 40C, abdomen pain, swollen lymph glands, rash etc. All these happened within days and I had to stop Lamictal on the 7th day when my face and body was all red like sunburn.

We want to try Lamictal again, me and my pdoc, because I'm having problems with other drugs.
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
6,819
Location
NZ
yes starting it again even more slow my white cell count was up and down. I had no actual physical health symptoms.
This was like the last resort drug and it was like a miracle.
because of my blood count second time around my pdoc was going to stop it but we continue d it even more slowly monitoring my bloods which eventually came right
 
B

blueorange

Well-known member
Joined
Nov 27, 2014
Messages
203
yes starting it again even more slow my white cell count was up and down. I had no actual physical health symptoms.
This was like the last resort drug and it was like a miracle.
because of my blood count second time around my pdoc was going to stop it but we continue d it even more slowly monitoring my bloods which eventually came right
Great news. I was just stopping my meds without telling my pdoc. Now you give me hope, so I'll not stop them completely but ask my pdoc about lamictal again. Thank you.
 
Thread starter Similar threads Forum Replies Date
J Bipolar Forum 5
Urban Hermit Bipolar Forum 3
Top